English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the nilpotent section conjecture for finite group actions on curves

MPS-Authors
/persons/resource/persons235944

Pál,  Ambrus
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Pal_On the nilpotent_oa_2014.pdf
(Any fulltext), 203KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Pál, A. (2014). On the nilpotent section conjecture for finite group actions on curves. Mathematika, 60(1), 183-200. doi:10.1112/S002557931300017X.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1802-F
Abstract
There is no abstract available